A note on vertical bar(N)over-barp(n); delta vertical bar(k) summability factors


Ozarslan H.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.33, no.3, pp.361-366, 2002 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 3
  • Publication Date: 2002
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.361-366

Abstract

In this paper a theorem on \(N) over bar ,P-n;delta\(k) summability factors, which generalizes a theorem of Seyhan(7), has been proved.